# SDR TSAA0251096

- Difficulty date: March 29, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON UPPER BULKHEAD IN THE NOSE WHEEL WELL.  TRIMMED OUT CRACK ENSURING A .50 INCH MINIMUM RADIUS.  VERIFIED CRACK REMOVED USING HFEC METHOD AND MADE A .040 INCH INSURANCE CUT.  FABRICATED A FILLER FROM .050 INCH, A DOUBLER FROM .063 INCH AND TWO TAPPERED FILLERS AS SHOWN IN FIGURE 1 WITH A 50:1 TAPER RATION FROM 2024-T3 CLAD SHEET.  INSTALLED ALL REPAIR PARTS IAW FIGURE 1.  VERIFIED 8110-3 RECEIVED FROM BOEING.  REPAIR COMPLETED IAW ECO 3194.  AIRCRAFT RETURNED TO SERVICE.  (M)
